MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ANEUVYSION MULTICOLOR DNA PROBE KIT; DNA-PROBE KIT, HUMAN CHROMOSOME

ABBOTT MOLECULAR, INC. ANEUVYSION MULTICOLOR DNA PROBE KIT; DNA-PROBE KIT, HUMAN CHROMOSOME
Catalog Number 05J38-050
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation will be initiated.This incident is being reported to fda because the incident occurred in china using the aneuvysion multicolor dna probe kit, list number 05j38-050, which is the same/similar to the aneuvysion multicolor dna probe kit, list number 05j38-010, which received fda approval.
 
Event or Problem Description
The customer reported a sample with an abnormal signal when using aneuvysion dna probe kit.The customer reported on (b)(6) 2023 that the cep-y signal is small and has regular dots.On (b)(6) 2023, the customer performed karyotype analysis and a dna microarray which gave a result of y-chromosome normal.The abnormal y chromosome result was communicated to the patient.There has been no report of impact to patient management.
 
Additional Manufacturer Narrative
Investigation into this complaint included a retain sample evaluation, quality data review and a complaint history review.Investigation is summarized as follows: retain sample evaluation.The file sample testing for aneuvysion multicolor dna probe kit (list 05j38-050) lot 381911 met all quality specifications.File sample evaluation testing did not identify a product deficiency and was unable to reproduce the customer's weak signal intensity and non-specific signals issue.Quality data review device history record / batch record review: the device history records (dhr) review for aneuvysion multicolor dna probe kit (list 05j38-050) lot 381911 was performed.The manufacturing packets were reviewed to identify any issues related to the reported complaint during production of the lot components.No issues were identified.The products passed quality specifications at the time of release.Capa / non-conformance review: the capa review for aneuvysion multicolor dna probe kit (list 05j38-050) lot 381911 was performed to identify any records that were potentially related to the reported complaint.The search did not identify any records related to the reported issue for this lot number.Complaint history review a lot specific complaint history review was performed to identify any similar complaints to the ticket being investigated, which reported weak signal intensity and non-specific cep y so signal while using aneuvysion multicolor dna probe kit (list 05j38-050) lot 381911.A product deficiency was not identified by this evaluation.Based on the results of the investigation elements, a product deficiency for aneuvysion multicolor dna probe kit (list 05j38-050) lot 381911 was not identified.

Brand Name
ANEUVYSION MULTICOLOR DNA PROBE KIT
Common Device Name
DNA-PROBE KIT, HUMAN CHROMOSOME
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 east touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 east touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 east touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key18383280
Report Number3005248192-2023-00327
Device Sequence Number7712931
Product Code OYU
UDI-Device Identifier00884999011717
UDI-Public(01)00884999011717(10)381911(11)230115(17)231226(240)05J38-050
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010288
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2023
Device Catalogue Number05J38-050
Device Lot Number381911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown